... alright and wake up early around 7am. Around 1pm I pass out until 5 or 6 pm. I also have a little of the sniffles and watery eyes. Has anyone experienced lack of motivation when on a higher dose but have energy when they took it but when coming off did their motivation come back but have no energy. This is a catch 22 for me right now but its all good I guess. Thanks everyone
Hey Ok, I think you are probably still adjusting to a lower dose. I know you think I am crazy when I say to exercise, but it does help give energy, may take a week or 2. Could you have allergies, it is possible it is an effect of the lowered dose, but could also be seasonal allergies and that will make you tired too. Patti
I attempted tapers on Subutex for 6 years. Each time I got lack of energy, sniffles, sneezes, and fatigue.
These are a similar to the same WD symptoms you get when you go off.
I am off for 9/10 days. I was at 8-10mg for almost 6 years. And did Roberts taper plan mentioned on the forum. You basically reduce 25% every 4-5 days, until you get down to around .25. Then you do a series of skips, for a period of time. Then you jump.
I did it. And I have the same Symptoms you have plus my body weighs 10,0000 lbs, and the chilly bones, and restless legs.
You are getting a taste of what the ultimate WD might be.
Good luck and God Bless,
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Posted 4 Jan 2010 • 4 answers
Suboxone - my boyfriend has been on the program for about three years. I notice little side effects?
Posted 15 Oct 2011 • 5 answers
Posted 17 Jun 2014 • 23 answers
Posted 29 Sep 2016 • 2 answers